# SDR 04FDEA00568

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0975523
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING INSIDE SEAL GROOVE/MATING SURFACE ON FUEL TANK ACCESS PANEL 638BB.  PITTING OUT OF LIMITS.  REPLACED PANEL 638BB IAW DC10 MM 28-00-00-2.
